# SDR F3LA98159

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Le Flap
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON LT WING INBD MID-FLAP, LEADING EDGE INBD CORNER OF NOSE CHORD. MAINTENANCE REMOVED DAMAGED AREA (2.0 INCHES BY 1.0 INCH), FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM'S 51-30-2, 51-10-9, AND ER 98-0707. CYCLES:  1,941.  (X)
